MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7326/0003-4819-91-4-565

Медицинская библиотека · Annals of internal medicine · 1979

Renal amyloidosis and subcutaneous drug abuse.

Meador K H, Sharon Z, Lewis E J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Two drug addicts who practiced subcutaneous injection of crushed tripelennamine and pentazocine tablets, a practice known as "skin-popping," developed nephrotic syndrome and demonstrated amyloidosis on renal biopsy. These patients had chronic inflammation of the skin in the form of abscesses and ulcerations. Although both patients were long-standing drug abusers, they had practiced intradermal drug administration for only 3 years. The occurrence of amyloidosis in these patients appears to relate to their particular drug habir and must be considered in the differential diagnosis of proteinuria in this patient population.

Для цитирования: Meador K H, Sharon Z, Lewis E J. Renal amyloidosis and subcutaneous drug abuse.. Annals of internal medicine. 1979. DOI: 10.7326/0003-4819-91-4-565.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.